Jump to content

Search the Community

Showing results for tags 'virus'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I have been on 40 mg. fluoxetine for past 5 years as treatment for Major Depression and Social Anxiety. June 2016 I began a slow tapering using liquid solution of fluoxetine. Additionally I reduced my nightly dose of Imiprimine and I am successful and holding at 10mg. Dec. 4 2016 I took 16.8mg=4.2ml of the liquid fluoxetine. Dec. 5 I made the decision since I was at such a low dose I could stop. All was well until Dec. 17, at 13 days of no dose, my stomach began having painful cramping, bloating, gas, cold sweats, faint feeling, nausea, fatigue, husband says maybe a stomach bug? Pain and bloating went away on Dec. 21 but nausea and fatigue still with me as of today 12/24. Could this be a virus or very likely discontinuation? I am tempted to try a small dose of Fluoxetine to get some kind of normal back for a few weeks. ‚ÄčAny help or suggestions greatly appreciated. I would like to get better quickly to enjoy the holidays.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy